# SDR IXXA10SMN051S

- Difficulty date: April 13, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,739 hours, 30,862 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Part time: 90,739 hours, 30,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LEFT HORIZONTAL STABILIZER ELEVATOR UPPER SKIN DENTED AT STATION XE 90.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN, FINGER DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM CHAPTER 55-6-1 FIGURE 1, DC8 SRM 51-1-21, DC8 SRM 55-4-1 FIGURE 1, DC8 SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "AR" R-1, DC8 SRM 51-1-8B, AND DC8 SRM 51-1-21.
